# SDR AALA20090624TUL19

- Difficulty date: June 16, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- Aircraft time: 56,496 hours, 29,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY SERVICE PANEL PAN CORRODED.  INSTALLED DOUBLER PER EA MD80-53-006505.
